# SDR DALA2020101403358

- Difficulty date: October 6, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 45,761 hours, 23,511 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Burned
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN EVIDENCE ON YELLOW HYDRAULIC PUMP CONNECTOR PLUG AT LOWER FUSELAGE . CORRECTIVE ACTION: REPLACED ON SERVICEABLE CONDITION YELLOW HYDRAULIC E.PUMP AS PER A320 FAM AMM 29-24.
